# SDR SWIA2020071451318

- Difficulty date: June 15, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS654.5 IS CHAFED THROUGH JUST FORWARD OF THE APU EXHAUST PORT.  (C-CHECK) RO 7/10/2020 REPAIRED FRAME AT FS654.5 JUST FORWARD OF THE APU EXHAUST PORT REF REO.  SEE CONTINUATION CARD FOR DETAILS
